| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was recertified and returned to the customer.Review of the device data logs showed that the user was in the incorrect "lead view" while electrode pads were being used.While using electrode pads, the "pads view" should be used.The user would need to switch lead selection to the "pads" to obtain the ecg signal view with the electrode pads attached to the patient.The customer would have seen an ecg in the lead that was on the device at the time of the event if an ecg cable was attached to the device and connected to the patient.Analysis of reports of this type has not identified an increase in trend.